# SDR USAA2009062291556

- Difficulty date: June 16, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 539573M
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - DELAMINATION ON UPPER SURFACE OF ELEVATOR TAB AT STA 121.59.  REPAIRED UPPER SURFACE OF ELEVATOR TAB AT STA 121.59 IAW B737 SRM 51-10-17-0G.
